# SDR CALA2016012595017

- Difficulty date: January 21, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 62,490 hours, 15,243 cycles
- Engine: Pwa PW4056
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO COMPARTMENT ON FLOORBEAM FRAME SHEAR TIE AT STATION 1395, BL 0.  REMOVED, FABRICATED & INSTALLED SHEAR TIE AT STATION 1395, BL 0 IAW SRM 51-40-02, SRM 51-40-05 & DWG 146T1225.
